Faces of diameter two on the Hamiltonian cycle polytope

Tijssen, G A and Teunter, R H and Sierksma, G (1995) Faces of diameter two on the Hamiltonian cycle polytope. Operations Research Letters, 18 (2). pp. 59-64. ISSN 0167-6377

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Operations Research Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44105
Deposited By:
Deposited On:
11 Jul 2011 18:10
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Nov 2020 11:39